# SDR AUS20010653

- Difficulty date: June 7, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Amd FALCON900
- Engine: Garrtt TFE7315BR
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Clevis
- Part number: FGFB222030060A2
- Condition: Cracked
- Location: Pax/Crew Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN ENTRY DOOR COMPENSATING SPRING CLEVIS CRACKED ACROSS ALL THREE CABLE ATTACHMENT LUGS. AIRCRAFT SERIAL NUMBER A26-074.FLEET INSPECTION FOUNDTHE CLEVIS CRACKED ON ALL OTHER AIRCRAFTIN THE RAAF FLEET. THIS DEFECT WAS RECEIVED FROM THE RAAF AND ISENTERED FOR INFORMATION ONLY.
